# SDR USAA2012042300001

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,523 hours, 16,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZRH - EXIT SIGN ABOVE THE 2R DOOR FELL OFF.  COVER RE-INSTALLED SATISFACTORY.
